# SDR FDEA2019102102707

- Difficulty date: October 20, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 83,730 hours, 21,461 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2891504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE AT XOS 996 LOWER SKIN CRACKED RIGHT HAND WING LEADING EDGE AT XOS 996 LOWER SKIN CRACKED CARRIED OUT REPAIR AS   PER SRM 57-40-01-2R FIGURE 201 REPAIR 9 AND EA # 1-5730-T0350370 PART 1 "TITLE : WINGS -  PLATES AND SKINS - RH WING FIXED L.E SKIN, CRACK REPAIR". REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.
